# SDR 03FDEA00749

- Difficulty date: May 7, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 34,981 hours, 8,035 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- IB FLAP OB HINGE (FLAP SIDE) LWR ATTACHING PIVOT OB LUG HOLE FOUND CORRODED.  LT WING- I/B FLAP O/B HINGE (FLAP SIDE) LWR ATTACHING PIVOT O/B LUG HOLE.   REPAIR CARRIED OUT IAW EA 1-5750-68410 WINGS-LEFT INBOARD TRAILING EDGE FLAP- HINGE BRACKET CORRODED.
